# SDR MASA2011053102906

- Difficulty date: May 30, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 34,924 hours, 33,802 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Damaged
- Location: Stick Shaker
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STALL FAIL CAUTION IN FLIGHT-REPEAT.  REPAIRED WIRE ON CAPTAIN STICK SHAKER.
